Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 56, NWS Tulsa, OK

April 24, 20144 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 24, 2014, 2:26 PM CDT for 4 counties in Oklahoma. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2014, 2:26 PM CDT (19:26 UTC)
Expired
Apr 24, 2014, 3:15 PM CDT
In force
49 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adair County, OK, Cherokee County, OK, Muskogee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 54 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 2:34 PM CDTHAIL 0.88Vian, OK
Apr 24, 2:56 PM CDTHAIL 0.752 S Sallisaw, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 2:21 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 397 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1520 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
397 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

951 
WUUS54 KTSA 241926
SVRTSA
OKC001-021-101-135-242015-
/O.NEW.KTSA.SV.W.0056.140424T1926Z-140424T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
226 PM CDT THU APR 24 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  EAST CENTRAL MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 315 PM CDT

* AT 224 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEBBERS
  FALLS...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...LAKE TENKILLER STATE
  PARK...VIAN...BOX...MC KEY...SALLISAW...BRUSHY LAKE STATE PARK...
  MARBLE CITY...BRUSHY...BUNCH AND SHORT.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 287 AND 328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3540 9497 3541 9500 3543 9503 3545 9503
      3546 9505 3545 9507 3541 9508 3539 9512
      3559 9516 3581 9451 3546 9444 3544 9445
TIME...MOT...LOC 1926Z 249DEG 34KT 3550 9509

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
941 
WWUS54 KTSA 241943
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT THU APR 24 2014

OKC101-241953-
/O.CAN.KTSA.SV.W.0056.000000T0000Z-140424T2015Z/
MUSKOGEE OK-
243 PM CDT THU APR 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MUSKOGEE COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3544 9445 3540 9495 3541 9496 3541 9500
      3542 9502 3545 9503 3546 9507 3563 9505
      3581 9451 3546 9444
TIME...MOT...LOC 1943Z 251DEG 34KT 3552 9488

$$

OKC001-021-135-242015-
/O.CON.KTSA.SV.W.0056.000000T0000Z-140424T2015Z/
CHEROKEE OK-SEQUOYAH OK-ADAIR OK-
243 PM CDT THU APR 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ADAIR...SEQUOYAH AND SOUTHEASTERN CHEROKEE COUNTIES UNTIL 315 PM
CDT...

AT 236 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VIAN...AND
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...SALLISAW...BRUSHY LAKE STATE
  PARK...MARBLE CITY...BRUSHY...BUNCH AND SHORT

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 291 AND 328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3544 9445 3540 9495 3541 9496 3541 9500
      3542 9502 3545 9503 3546 9507 3563 9505
      3581 9451 3546 9444
TIME...MOT...LOC 1943Z 251DEG 34KT 3552 9488

HAIL...1.00IN
WIND...60MPH

$$
682 
WWUS54 KTSA 242001
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
301 PM CDT THU APR 24 2014

OKC021-242012-
/O.CAN.KTSA.SV.W.0056.000000T0000Z-140424T2015Z/
CHEROKEE OK-
301 PM CDT THU APR 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3544 9445 3540 9495 3542 9490 3552 9486
      3566 9479 3581 9451 3546 9444
TIME...MOT...LOC 2002Z 248DEG 35KT 3552 9468

$$

OKC001-135-242015-
/O.CON.KTSA.SV.W.0056.000000T0000Z-140424T2015Z/
SEQUOYAH OK-ADAIR OK-
301 PM CDT THU APR 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ADAIR
AND EASTERN SEQUOYAH COUNTIES UNTIL 315 PM CDT...

AT 300 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRUSHY...AND
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...SHORT

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 302 AND 328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3544 9445 3540 9495 3542 9490 3552 9486
      3566 9479 3581 9451 3546 9444
TIME...MOT...LOC 2002Z 248DEG 35KT 3552 9468

HAIL...1.00IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 12:22 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Apr 24, 12:22 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1222 PM CDT THU APR 24 2014

.DISCUSSION...

THE 18Z TAF DISCUSSION IS INCLUDED BELOW.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
BAND OF STORMS ALONG COLD FRONT WILL SWEEP EAST ACROSS ERN OK AND
NW AR THIS AFTERNOON. TEMPO GROUPS HAVE BEEN INCLUDED AT ALL SITES
EXCPT FOR NE OK...WHERE STORMS SHOULD CLEAR THOSE SITES BY 18Z.
SFC WINDS WILL SWITCH TO NWRLY AND WILL BECOME GUSTY TO NEAR 30
KTS AT SOME SPOTS. VFR CONDITIONS WITH LIGHT WINDS EXPTD TONIGHT
AS HIGH PRESSURE BUILDS IN.

LACY

&&

.PREV DISCUSSION... /ISSUED 1126 AM CDT THU APR 24 2014/

DISCUSSION...

WV IMAGERY SHOWS A COMPACT...BUT POTENT PV MAX MOVING ACROSS
OKLAHOMA TODAY. WARM ADVECTION IN ADVANCE OF THE SYSTEM BROUGHT
THE FIRST ROUND OF STORMS MAINLY DOWN SOUTH WHICH EXITED THE AREA
TO THE EAST. A NEW ROUND OF STORMS IS NOW ONGOING...THIS TIME
RIGHT ON THE FRONT JUST TO THE W/NW OF TULSA. SO FAR THIS ACTIVITY
HAS REMAINED BELOW SEVERE...MOST LIKELY DUE TO LIMITED HEATING
AHEAD OF THE FRONT IN THE WARM SECTOR. THERE IS A LIMITED RISK OF
SEVERE AS THIS BOUNDARY SWEEPS EAST...ESPECIALLY GOING INTO THE
AFTERNOON.

LACY

PREV DISCUSSION... /ISSUED 601 AM CDT THU APR 24 2014/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

A COUPLE OF ROUNDS OF TSRA WILL BE POSSIBLE AT ALL TERMINALS
DURING THE FIRST 12 HOURS OF THE TAF PERIOD...WITH THE FROPA LATE
THIS MORNING INTO THE AFTERNOON ENDING TSRA AT EACH LOCATION. MVFR
CONDITIONS CAN BE EXPECTED IN TSRA...WITH VFR CONDITIONS
OTHERWISE. WINDS WILL SHIFT FROM A SOUTH TO SOUTHWEST DIRECTION TO
A WEST TO NORTHWEST DIRECTION AND GUSTY BEHIND THE FRONT. WINDS
WILL DIMINISH QUICKLY DURING THE MID TO LATE EVENING HOURS.

PREV DISCUSSION... /ISSUED 328 AM CDT THU APR 24 2014/

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE E ACROSS PARTS
OF ECNTRL AND SE OK LATE TONIGHT. HAVE OBSERVED SOME SPORADIC 35-45
MPH GUSTS ASSOCIATED WITH PRESSURE FALLS IN THE WAKE OF THE DECAYING
PRECIPITATION...ALTHOUGH ACTIVITY WILL CONTINUE TO WEAKEN OVER THE
NEXT SEVERAL HOURS. COLD FRONT ACROSS KS AND ASSOCIATED CONVECTION
WILL BUILD INTO NE OK LATER THIS MORNING AND EVENTUALLY DEVELOP S
ALONG THE BOUNDARY INTO THE AFTERNOON. SOME OF THIS ACTIVITY WILL
POSE A LIMITED SEVERE WEATHER THREAT...ESPECIALLY ACROSS WRN AR
WHERE THE BETTER LOW-LEVEL MOISTURE WILL BE FOUND. EXPECT THE
PRECIPITATION TO SHIFT E OF THE FORECAST BY LATE AFTERNOON...WITH
COOLER/DRIER CONDITIONS OVERNIGHT.

SOUTH WINDS WILL QUICKLY RETURN BY FRIDAY...ALTHOUGH MOISTURE RETURN
WILL REMAIN LIMITED. BREEZY AND WARM...WITH HIGHS IN THE MID 70S TO
LOWER 80S.

THE DRYLINE WILL RE-ESTABLISH ITSELF ACROSS FAR WRN OK BY SATURDAY
AFTERNOON...WITH OUR FORECAST AREA SQUARELY IN THE WARM SECTOR.
EXPECT OUR REGION TO REMAIN DRY THROUGH THE DAY...ALTHOUGH HAVE LEFT
SOME SMALL POPS ACROSS OUR WRN SECTIONS. BETTER CHANCES OF
THUNDERSTORMS WILL HOLD OFF UNTIL LATE SATURDAY NIGHT AND ESPECIALLY
BY SUNDAY AS A STRONG MID-LEVEL JET PUNCHES INTO THE SRN PLAINS AND
THE DRYLINE DRIVES EWD INTO CNTRL OK SUNDAY AFTERNOON. EXTREME
INSTABILITY AND VERY STRONG WIND FIELDS WILL BE SUPPORTIVE OF SEVERE
THUNDERSTORMS...WITH LARGE HAIL...DAMAGING WINDS AND TORNADOES
POSSIBLE SUNDAY AFTERNOON AND INTO THE EVENING.

ECMWF/GFS IN BETTER AGREEMENT GOING INTO NEXT WEEK...WITH BROAD
CYCLONIC FLOW DOMINATING THE AREA FOR MUCH OF THE WEEK. PERIODS OF
LIGHT SHOWERS WILL BE POSSIBLE...ALONG WITH AN EXTENDED PERIOD OF
BELOW NORMAL TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   47  82  61  85 /   0   0  10  10
FSM   51  80  56  84 /  10   0   0  10
MLC   47  81  61  82 /   0   0   0  10
BVO   44  81  58  86 /   0   0  10  10
FYV   44  76  54  80 /  10   0   0  10
BYV   45  76  54  80 /  10   0  10  10
MKO   46  80  58  84 /   0   0   0  10
MIO   44  80  56  83 /  10   0  10  10
F10   48  80  61  84 /   0   0   0  10
HHW   49  81  61  82 /   0   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...30
Hazardous weather outlook, Apr 24, 1:36 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
136 PM CDT THU APR 24 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
135 PM CDT THU APR 24 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EAST CENTRAL OKLAHOMA.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

A LINE OF THUNDERSTORMS ALONG A COLD FRONT WILL YIELD A LIMITED TO
ELEVATED RISK OF MARGINALLY SEVERE HAIL AND WIND THIS AFTERNOON.
THE AREA WITH GREATEST RISK WILL BE OVER EAST CENTRAL OKLAHOMA
INTO WEST CENTRAL ARKANSAS WHERE INSTABILITY WILL BE GREATER.

SOUTH WINDS AHEAD OF THE FRONT WILL GUST TO NEAR 30 MPH AT TIMES.
NORTHWEST WINDS BEHIND THE FRONT THIS AFTERNOON MAY GUST INTO THE 35
TO 40 MPH RANGE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...

AN ELEVATED RISK OF SEVERE WEATHER WILL COME WHEN THE NEXT SYSTEM MOVES
INTO THE PLAINS OVER THE WEEKEND. THE GREATEST RISK OF SEVERE
WEATHER WILL BE ON SUNDAY...INCLUDING THE POTENTIAL FOR STRONG
TORNADOES...VERY LARGE HAIL...AND DAMAGING WINDS. SOME RISK OF STORMS
WILL CONTINUE INTO MONDAY AS WELL. STAY TUNED TO THE LATEST
FORECASTS AS THE WEEKEND APPROACHES AND THE DETAILS BECOME BETTER
DEFINED.

INCREASED FIRE WEATHER CONCERNS ARE EXPECTED FRIDAY AND AGAIN ON
SATURDAY AFTERNOON ALONG AND TO THE NORTH OF INTERSTATE 44 DUE TO
STRONG AND GUSTY SOUTHERLY WINDS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Local storm report, Apr 24, 10:12 AM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1012 AM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     NON-TSTM WND GST ADAIR                   36.44N 95.27W
04/24/2014  E75.00 MPH       MAYES              OK   EMERGENCY MNGR

            STRONG WIND UPROOTED SEVERAL TREES...DAMAGED SEVERAL
            BARNS AND OUTBUILDINGS...AND BLEW DOWN POWER LINES/POLES
            SOUTH AND WEST OF ADAIR.

&&

EJC
Special weather statement, Apr 24, 10:13 AM CDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1013 AM CDT THU APR 24 2014

ARZ001-002-010-011-020-241600-
BENTON AR-CARROLL AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
1013 AM CDT THU APR 24 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN BENTON...CARROLL...MADISON AND EASTERN WASHINGTON

IN WEST CENTRAL ARKANSAS
     EASTERN FRANKLIN

AT 1012 AM CDT...A LINE OF SHOWERS EXTENDED FROM 3 MILES NORTHEAST
OF GATEWAY TO 3 MILES EAST OF HINDSVILLE TO 2 MILES SOUTHEAST OF
ETNA...MOVING EAST AT 30 MPH. NUMEROUS REPORTS OF 40 TO 50 MPH WINDS
HAVE BEEN RECEIVED FROM NORTHWEST ARKANSAS NEAR THIS ACTIVITY.

WIND GUSTS TO 50 MPH POSSIBLE.

LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
      3587 9352 3577 9351 3576 9369 3538 9370
      3536 9375 3540 9380 3532 9381 3532 9390
      3524 9394 3573 9397 3576 9389 3576 9397
      3613 9399 3650 9413 3650 9330 3612 9329
TIME...MOT...LOC 1512Z 259DEG 26KT 3654 9390 3615 9381
          3535 9383

LACY
Special weather statement, Apr 24, 10:16 AM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1016 AM CDT THU APR 24 2014

OKZ054-059-241545-
OSAGE OK-PAWNEE OK-
1016 AM CDT THU APR 24 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE AND PAWNEE

AT 1016 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF PAWNEE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FAIRFAX...PAWNEE AND RALSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3677 9664 3654 9639 3631 9684 3644 9700
TIME...MOT...LOC 1516Z 227DEG 29KT 3644 9683

LACY
Special weather statement, Apr 24, 10:51 AM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1051 AM CDT THU APR 24 2014

OKZ054-059-060-064-241630-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
1051 AM CDT THU APR 24 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN CREEK...OSAGE...PAWNEE AND WESTERN TULSA

AT 1050 AM CDT...A BROKEN LINE OF THUNDERSTORMS WERE LOCATED FROM 9
MILES NORTHEAST OF FORAKER TO 11 MILES WEST OF MILFAY...MOVING EAST
AT 30 MPH. AREAS TO THE WEST AND NORTHWEST OF TULSA WILL BE AFFECTED
BY THIS ACTIVITY.

THESE STORMS WILL BE CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL AND
WIND GUSTS TO 40 MPH.

LAT...LON 3700 9601 3572 9631 3568 9662 3615 9663
      3616 9673 3700 9655
TIME...MOT...LOC 1550Z 269DEG 25KT 3698 9644 3581 9671

LACY
Special weather statement, Apr 24, 11:29 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1129 AM CDT THU APR 24 2014

OKZ054>056-059>061-064>067-241715-
CREEK OK-NOWATA OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-ROGERS
OK-TULSA OK-WAGONER OK-WASHINGTON OK-
1129 AM CDT THU APR 24 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CREEK...WESTERN NOWATA...WESTERN OKMULGEE...EASTERN OSAGE...
     EASTERN PAWNEE...WESTERN ROGERS...TULSA...NORTHWESTERN WAGONER
     AND WASHINGTON

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 1129 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF WAH SHA SHE STATE PARK TO 11
MILES SOUTHWEST OF BARNSDALL TO 4 MILES NORTH OF BRISTOW TO 6 MILES
SOUTH OF PADEN...MOVING EAST AT 30 MPH. AREAS ALONG AND WEST OF THE
HIGHWAY 75 CORRIDOR WILL BE AFFECTED BY THIS ACTIVITY.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3700 9559 3643 9566 3590 9579 3535 9606
      3535 9644 3545 9645 3543 9649 3545 9655
      3539 9654 3539 9662 3551 9663 3589 9645
      3701 9625
TIME...MOT...LOC 1629Z 269DEG 26KT 3699 9613 3642 9620
          3589 9633 3543 9656

LACY
Local storm report, Apr 24, 1:56 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
156 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     TSTM WND GST     4 WNW EUFAULA           35.31N 95.65W
04/24/2014  M59 MPH          MCINTOSH           OK   MESONET

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 6:44 AM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg46 min
Apr 24, 7:26 AM CDTSpecial Weather StatementTSAPushmataha49 min
Apr 24, 7:30 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Muskogee, Pittsburg45 min
Apr 24, 7:53 AM CDTSpecial Weather StatementTSAChoctaw52 min
Apr 24, 8:09 AM CDTSpecial Weather StatementTSAAdair, Sequoyah51 min
Apr 24, 8:13 AM CDTSpecial Weather StatementTSALatimer, LeFlore47 min
Apr 24, 8:53 AM CDTSpecial Weather StatementTSAAdair37 min
Apr 24, 8:55 AM CDTSpecial Weather StatementTSALeFlore50 min
Apr 24, 10:16 AM CDTSpecial Weather StatementTSAPawnee29 min
Apr 24, 10:51 AM CDTSpecial Weather StatementTSACreek, Osage, Pawnee39 min
Apr 24, 11:29 AM CDTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee, Tulsa, Washington46 min
Apr 24, 1:43 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee47 min
Apr 24, 2:34 PM CDTSpecial Weather StatementTSAHaskell, Latimer26 min
Apr 24, 2:51 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah24 min
Apr 24, 3:13 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, Latimer, LeFlore, Sequoyah47 min
Apr 24, 3:45 PM CDTSevere Thunderstorm WarningTSALeFlore45 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.